# SDR DALA2020030701695

- Difficulty date: March 7, 2020
- Submitted: March 7, 2020
- Operation: Air carrier
- Aircraft: N911DE
- Make and model: Doug MD-88
- Aircraft serial: 49967
- Aircraft time: 66,679 hours, 52,508 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR FRAME CRACK AT 0300 POSITION - TAILLCONE MOUNTING FRAME. DRILLED UP NEW FRME P/N 59667694501, READY FOR INSTALLATION. STARTED INSTALLATION OF FRAME IAW MD88 SRM 51-30-02, COMPLETED INSTALLATION OF FRAME PER MD88 SRM 51-30-02. (LP1519804)
